# SDR CALA2024020500327

- Difficulty date: February 4, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 118,860 hours, 18,178 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Relay
- Part number: BACR13CF2A
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

LAV SYS 2 FLUSH CB R-35 POPED ONLY 3 LAVS WORKING R&R LAV FLUSH CONTROL RELAY (K2311) IAW WDM 38-32-11. PERFORM OPS CHECK OF LAV SYSTEM IAW 38-32-00/201, OPS CHECK GOOD. BREAKER NOT POPPING OUT. PARTS USED: 99-2332-3-0034,QTY :1. RNWY TURN OFF CD POPPED N-6 PER GMM 05-30-05 C/B N6 PULLED AND COLLARED. REQUESTING ITEM TO BE PLACED ON MEL DUE TO RUN WAY TURN OFF LIGHT TRANSFORMER INOP, (PARTS IN AOG HOLD EWR) DDP C/W CB N6 COLLARED. ITEM PLACED ON MEL APPROVED MEL 3342S. LEFT RUNWAY TURNOFF LIGHT INOP AFTER FURTHER T/S ITEM IAW WDM 33-42-21-1, FOUND LEFT TURNOFF LIGHT BULB AT FAULT. R & R LEFT TURNOFF LIGHT BULB AND CYCLED SWITCH VARIOUS TIMES. LIGHT WORKS OKAY, REMOVED YELLOW MEL PLACARD. A/C O.K. TO CONTINUE.
